Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/jspui/handle/123456789/10561
Title: On explicit L∞(QT)‐estimates for a model of tissue invasion by solid tumors.
Authors: Araújo, Anderson Luis Albuquerque de
Magalhães, Paulo Marcelo Dias de
Keywords: Chemotaxis
Issue Date: 2017
Citation: ARAUJO, A. L. A. de; MAGALHÃES, P. M. D. de. On explicit L∞(QT)‐estimates for a model of tissue invasion by solid tumors. Mathematical Methods in the Applied Sciences, v. 40, n. 13, p. 4802–4811, set. 2017. Disponível em: <https://onlinelibrary.wiley.com/doi/abs/10.1002/mma.4348>. Acesso em: 22 nov. 2018.
Abstract: In this paper, we prove that if the initial data is small enough, we obtain an explicit L∞(QT)‐estimate for a two‐dimensional mathematical model of cancer invasion, proving an explicit bound with respect to time T for the estimate of solutions. Copyright © 2017 John Wiley & Sons, Ltd.
URI: http://www.repositorio.ufop.br/handle/123456789/10561
metadata.dc.identifier.uri2: https://onlinelibrary.wiley.com/doi/abs/10.1002/mma.4348
ISSN: 10991476
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_ExplicitEstimatesModel.pdf
  Restricted Access
209,9 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.